Confused

by Cheryl

Hi..I'm 51 and I started using Progesterone cream earlier this year when I started bleeding nonstop for 2 months. I started at 100mg daily and went to 150mg. My periods normalized and became lighter than ever, and I started sleeping through the night for the first time in ages. I was thrilled. After 6-7 months, I am not experiencing the worst PMS symptoms of my life. Mt breasts are huge and tender and My back is killing me. I have so much anxiety I can't sleep again. Someone told me I should be applying it vaginally because My cells are saturated. I'm very confused. Help please! I want to feel good again.
Thank you!

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...